On a compact complex manifold X, we prove a Frölicher-type inequality for Bott-Chern cohomology and we show that the equality holds if and only if X satisfies the \partial\overline{\partial}-Lemma.

On the \partial\overline{\partial}-Lemma and Bott-Chern cohomology / D., Angella; Tomassini, Adriano. - In: INVENTIONES MATHEMATICAE. - ISSN 0020-9910. - 192:1(2013), pp. 71-81. [10.1007/s00222-012-0406-3]

On the \partial\overline{\partial}-Lemma and Bott-Chern cohomology

TOMASSINI, Adriano
2013-01-01

Abstract

On a compact complex manifold X, we prove a Frölicher-type inequality for Bott-Chern cohomology and we show that the equality holds if and only if X satisfies the \partial\overline{\partial}-Lemma.
On the \partial\overline{\partial}-Lemma and Bott-Chern cohomology / D., Angella; Tomassini, Adriano. - In: INVENTIONES MATHEMATICAE. - ISSN 0020-9910. - 192:1(2013), pp. 71-81. [10.1007/s00222-012-0406-3]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2549845
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 70
  • ???jsp.display-item.citation.isi??? 63
social impact